# SDR USAAD99186

- Difficulty date: December 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48036
- System (JASC): 2565 · Escape Slide
- Part: Escape Slide
- Part number: 7A127516
- Condition: Failed
- Location: Service Door
- Part time: 30,020 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - DURING ANNUAL OPERATIONAL CHECK OF THE AFT SERVICE DOOR ESCAPE SLIDE, THE ESCAPE SLIDE DID NOT INITIALLY INFLATE AS THE ESCAPE SLIDE HUNG ON GIRT BAR SEVERAL MINUTES UNTIL BEING JIGGLED, THEN INFLATED.  ALSO, THE ESCAPE SLIDE MOUNTED EMERGENCY LIGHTS FAILED TO ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE AFT SERVICE DOOR ESCAPE SLIDE.  (M)
